MAUDE Adverse Event Report: CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 386100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the new console was unboxed and plugged in.Once they tried to start the console, the "covidien" screen appeared but then it went blank and never fully turned on.Per additional information received, there was no patient harm/involvement.There was no medical intervention required.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The unit was returned for investigation.A visual inspection was performed and found the touch panel of the console and cd were broken.The unit was able to power on and start up to "language" mode.However, the console was not able to be logged in as the multi touch was broken.Based on the available information, the root cause cannot be determined as there is no indication that the reported issue was induced by manufacturing based on the analysis and condition of the returned part.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CONSOLE FOR IRIS FEEDING TUBES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16283896
Report Number1282497-2023-10730
Device Sequence Number17338016
Product Code KNT
UDI-Device Identifier10884521164987
UDI-Public10884521164987
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number386100
Device Catalogue Number386100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown